# SDR SWAA2021111537992

- Difficulty date: October 27, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750251
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT STRUCTURE AT WL 153 RBL 20 STA 747+8; RBL 22 STA 747+8; RBL 20 STA 747+10; RBL 20 STA 747+12; RBL 22 STA 747+14; RBL 22 STA 747+16. ; / [01] VERIFIED ACCOMPLISHMENT OF STEPS 1-6.; [02] DAMAGE FOUND AT ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 747+8 TO BS 747+14 RBL 22 WL 153 FOUND TO BE OUT OFF LIMIT AND WILL BE REPAIRED WITH CUSTOMER CARD #TTG8Q00718SS; [03] VERIFIED DAMAGE FOUND AT ACB RH FLOOR TO SIDE WALL SUPPORT ANGLE BS 747+8 TO BS 747+14 RBL 22 WL 153 FOUND TO BE OUT OFF LIMIT AND WILL BE REPAIRED WITH CUSTOMER CARD #TTG8Q00718SS.
